Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 246285, 6 pages
Research Article

The Interaction between Fuzzy Subsets and Groupoids

1Department of Physics, University of Michigan, Ann Arbor, MI 48109, USA
2Department of Mathematics, Research Institute for Natural Sciences, Hanyang University, Seoul 133-791, Republic of Korea
3Department of Mathematics, University of Alabama, Tuscaloosa, AL 35487-0350, USA

Received 19 February 2014; Accepted 17 March 2014; Published 9 April 2014

Academic Editor: Jianming Zhan

Copyright © 2014 Seung Joon Shin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yong Lin Liu, Hee Sik Kim, and Joseph Neggers, “Hyperfuzzy subsets and subgroupoids,” Journal of Intelligent & Fuzzy Systems, pp. 1–10, 2017. View at Publisher · View at Google Scholar
  • Joseph Neggers, Keum Sook So, and Hee Sik Kim, “Order related concepts for arbitrary groupoids,” Bulletin of the Korean Mathematical Society, vol. 54, no. 4, pp. 1373–1386, 2017. View at Publisher · View at Google Scholar